# SDR JJBA20161219017

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 35,387 hours, 48,082 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE FROM NR 1 ENGINE.  ALL PARAMETERS AND INDICATIONS NORMAL,  NO SMOKE REPORTED IN CABIN.
